MAUDE Adverse Event Report: ALMA LASERS, LTD. OPUS SYSTEM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ALMA LASERS, LTD. OPUS SYSTEM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 03/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient went to an ophthalmologist and was treated with antibiotics.One week after the treatment, the patient still has blurry vision but has improved.Follow-up from the patient was made and the patient's vision has returned to normal.We are reporting this in good faith.
 
Event or Problem Description
A facility representative reported that after facial treatment the patient experienced blurriness in the right eye.

Brand Name
OPUS SYSTEM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ALMA LASERS, LTD.
18 haharash street
north industrial park
caesarea ha zafon, israel 30798 95
IS  3079895
MDR Report Key11634579
Report Number3004450661-2021-00001
Device Sequence Number3196797
Product Code GEI
UDI-Device Identifier17290110121782
UDI-Public17290110121782
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 04/08/2021
Report Date (Section F) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1
Device Catalogue NumberAASP12091701BA0001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2021
Distributor Facility Aware Date03/15/2021
Event Location Outpatient Treatment Facility
Date Report to Manufacturer04/07/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR